# SDR SWIA2019071946072

- Difficulty date: June 7, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 35,956 hours, 31,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLE DOUBLER AT FS 349 BETWEEN LBL 27 AND LBL41 IS CORRODED. (C-CHECK) RO: 07/18/2019 REMOVED AND REPLACED AFFECTED FASTENERS, AND REPLACED P/N 601R38673-43 ANGLE IAW SRM.
